# SDR DALA2025060904394

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 ENGINE N 2, O/B FAN COWL DOOR EXTERNAL SKIN WITH DENTS AT 5 O'CLOCK. CORRECTIVE ACTION: REPLACED #2 ENGINE O/B FAN COWL DOOR I.A.W A319 AMM TASK 71-13- 11-000-040-A AND AMM TASK 71-13-11-400-040-A. (1010947).
